# SDR FDEA201201220304

- Difficulty date: January 22, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141N3470
- Condition: Damaged
- Location: Bs 418 S6r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 6R HAS DOUBLE DRILLED HOLE AT STA 418.  REMOVED STRINGER IAW SRM 51-40-02 INSTALLED NEW STRINGER IAW SRM 51-40-02.  MAJOR REPAIR.
